Duke Mathematical Journal

A generalization of the trace concept

Charles J. A. Halberg, Jr.

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 27, Number 4 (1960), 607-617.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077469303

Mathematical Reviews number (MathSciNet)
MR0115091

Zentralblatt MATH identifier
0095.09502

Digital Object Identifier
doi:10.1215/S0012-7094-60-02758-7

Subjects
Primary: 46.00

Citation

Halberg, Jr., Charles J. A. A generalization of the trace concept. Duke Mathematical Journal 27 (1960), no. 4, 607--617. doi:10.1215/S0012-7094-60-02758-7. http://projecteuclid.org/euclid.dmj/1077469303.


Export citation